# SDR A6WA202011027379

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 38,204 hours, 37,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 AT FS 559+65 TO FS 559+81 SEAT TRACK HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK AT LBL 27 AT FS 559+65 TO FS 559+81, IAW REO 601R-53-00-764 AND CRJ 200 SRM 51-42-20.
